# SDR SWAA2015010635509

- Difficulty date: December 8, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 29,510 hours, 13,109 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TE, LOWER PANEL SUPPORT WAFFLE PLATE CRACKED JUST INBD OF PYLON AFT FAIRING.  R & R WAFFLE PLATE IAW SRM.
